# SDR UALA2012102506122

- Difficulty date: October 24, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 69,896 hours, 12,495 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP CENTER R RIGHT CENTER (OVERRIDE) FUEL PUMP SWITCHED ON AND PUMP OUTPUT PRESSURE LOW.  STATUS CREW COMMENTS: FUEL PUMP CENTER R STATUS MSG.  DEFERRED RT CTR FUEL PUMP PER MEL.  RESET CB TO PUMP AND ACP TEST REF MM. PUMP OPERATED NORMAL AND ALL MSG'S CLEARED.
